Log in or Create Account
Sunday, April 19th, 2015

Google. Adsense Leaderboard

CBS's 2012-2013 Primetime Schedule Newly Revamped

CBS 2012-2013 Primetime Schedule Newly Revamped

CBS, the number one watched network, has just released their schedule for this fall season, which includes 19 returning shows and four new ones. The line-up includes new dramas Elementary, Vegas, Made in Jersey and new comedy Partners.

The returning series include Two and a Half Men, which has been moved to Thursday. The Mentalist will now air on Sunday, CSI:NY will begin on Fridays at 8p.m., and the comedy 2 Broke Girls has been pushed back to primetime at 9pm on Monday.

Elementary is the network’s newest show that is a contemporary take on the legendary detective Sherlock Holmes, with the setting in New York City. The show stars Jonny Lee Miller as detective Sherlock Holmes and Lucy Liu as Dr. Joan Watson. Holmes travels to New York to enroll in Dr. Watson’s program for rehabilitating addicts. He keeps Dr. Watson close while he resumes his detective work solving cases throughout the city.

Vegas, is a drama based on the real life accounts of a sheriff and his war with a powerful mobster for the control of Las Vegas in the 1960’s. When a retired military police officer is called upon to look into the murder of a casino worker he finds himself in the middle of a mob war with Vincent Savino, the most ruthless Chicago gangster, with ambitions of making Vegas his own. The show will star Dennis Quaid as Ralph Lamb and Michael Chiklis as Vincent Savino.

Made In Jersey is about a working class Jersey woman who uses her street smarts to compete with her pedigreed colleagues in a prestigious Manhattan law firm. Janet Montgomery stars as Martina Garretti. What she lacks in Ivy League training, she makes up for with her tenacity and blue-coller cleverness and is able to rise in rank, while staying true to her roots.

Partners is a comedy based on the lives of two life-long best friends and business partners whose relationship is tested when one of them gets engaged. Now their lives are heading in different directions and only time will tell if their business and personal bond can adapt to the changes in their lives. David Krumholtz will star as Joe and Michael Urie will play Louis.

The full schedule is below:

2012-2013 CBS Schedule (N=New, NT=New Time)

MONDAY

8:00-8:30 PM              HOW I MET YOUR MOTHER

8:30-9:00 PM              PARTNERS (N)

9:00-9:30 PM              2 BROKE GIRLS (NT)

9:30-10:00 PM            MIKE & MOLLY

10:00-11:00 PM          HAWAII FIVE-0

TUESDAY

8:00-9:00 PM              NCIS

9:00-10:00 PM            NCIS: LOS ANGELES

10:00-11:00 PM          VEGAS (N)

WEDNESDAY

8:00-9:00 PM              SURVIVOR

9:00-10:00 PM            CRIMINAL MINDS

10:00-11:00 PM          CSI: CRIME SCENE INVESTIGATION

THURSDAY

8:00-8:30 PM              THE BIG BANG THEORY

8:30-9:00 PM              TWO AND A HALF MEN (NT)

9:00-10:00 PM            PERSON OF INTEREST

10:00-11:00 PM          ELEMENTARY (N)

FRIDAY

8:00-9:00 PM              CSI: NY (NT)

9:00-10:00 PM            MADE IN JERSEY (N)

10:00-11:00 PM          BLUE BLOODS

SATURDAY

8:00-9:00 PM              CRIMETIME SATURDAY

9:00-10:00 PM            CRIMETIME SATURDAY

10:00-11:00 PM          48 HOURS MYSTERY

SUNDAY

7:00-8:00 PM              60 MINUTES

8:00-9:00 PM              THE AMAZING RACE

9:00-10:00 PM            THE GOOD WIFE

10:00-11:00 PM          THE MENTALIST (NT)

 


Speak Your Mind

Translate »